# SDR GTIA2016042401535

- Difficulty date: April 24, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 20,937 hours, 9,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QA0642301
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AND CLIMB, ACFT HAD BURNING PLASTIC ODOR COMING FORM AIR VENTS.  COCKPIT ODOR DISSIPATED SOME & CONTINUED IN CABIN.  OPERATIONS BULLETIIN 16.16 PROCEEDURES PERFORMED, PACK 2 SUSPECTED X BLEED SHUT & PACK 2 TURNED OFF.  THIS SEEMED TO STOP ODOR. ON DECENT AT APPROXIMATELY 11,000 FT & 5,000 FT STRONG MUSTY DRY, DIRTY SOCK ODOR CAME AT THOSE 2 ALTITUDES AND LASTED ABOUT 2 MINUTES IAW EACH EVENT. UPON INSP OF ACFT FOUND BIRDSTRIKE INGESTION NR 1 EG CORE AREA, REF LG 2067372-2.  PERFORM NR 2 ENGINE RUN IAW AMM 71-00-00.  NO ODORS NOTED. R & R CABIN RECIRCULATING FILTERS IAW AMM 21-27-41.  NO ODORS NOTED FROM APU W/PACK 1 & 2.  REF LG NR 2067374-1 FOR ENG NR 1 BOROSCOPE INSPECTION AND LG 2067376-1 FOR ENGINE WASH.
